# SDR DALA2018110506444

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 71,397 hours, 51,744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR WENT OFF DURING FLIGHT. R/R FWD LAV SMOKE DET. OPS CK GOOD PER MD88 AMM 26-10. (LP5220732)
